# SDR AALA20070983

- Difficulty date: May 29, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804002
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - EMERGENCY LIGHT AT SEAT 17D MISSING LENS.  REPLACED RED LENS FOR EMERGENCY LIGHT AT SEAT 17D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
